Anesthesia ill effects - LachesisI would like to create a note on the marvelous help being provided by Maheeru, to whom I contacted when a relative of mine was hospitalized. She delivered a baby through c-section. Everything was all right after the surgery, but a day after it was known that she was having lungs got filled with fluid and afterwards her platelets got dropped gradually and at the moment it was at 12,000/- and dropping continuously. She was in the ICU.
Doctors were left with very little hope because medicine given by them was seem to be not working.
I contacted Mr. Maheeru through email on September 4, 2012 3:00 pm and asked for a remedy. He was really prompt in replying to my email and by 4:19 pm I received his email, which is appended below.
E-mail from Mr. Maheeru:
Please get a remedy called Lachesis in 200c. Drop a pill or drop or a pillule in 200 ml water bottle(mineral water bottle can be used). From this bottle give 2 drops as a dose. For the second dose onwards you need to shake the bottle up and down vigorously for five times just before the dose. Doses can be given even when the patient is unconscious, just let the drops pass into mouth in the latter case. Give two to three doses ---every dose 4 to 6 hours apart and report progress after three doses.
Also get Arsenicum album, phosphorus in 200c as backup.
We were quick to give the remedy as prescribed. On the first day 3 doses of Lachesis (6 hours apart) were given. The patient responded to the medicine very quickly and the next day the platelets were increased to 30,000/-. No further medicine was given.
On September 16, 2012 the lady was completely recovered and was discharged from the hospital at about 2:00 pm.
[message edited by mani_jee on Wed, 19 Sep 2012 12:37:57 BST]
mani_jee on 2012-09-19
lucky you were to have such expert and
Fast advice from Maheeru. That is a heartwarming story. This
forum is a great service to so many only bc of the selfless
people on it . Congratulations to Maheeru!
Maheeru, I am curious why you said 2 drops? and not a tsp.
Maybe you can enlighten me on reason for that.
♡ simone717 last decade
I could sense the SOS written all over it when i saw the email. Fortunately i was able to see in time and respond. By God's grace i was able to help her back to life.
It's almost a spiritual experience to put life back and also help the new-born-infant get it's mother(she is irreplaceable for any infant) back. God bless the mother and the baby!
Simone, I have been recommending between one to three drops depending upon-- if the patient is a child, or an adult or if they are sensitive or tolerant(to the remedies) and or to make a sufficient impact on the vital force so as to get it going as well as to minimise any aggravation. I rarely recommend teaspoon dose because i consider it a big dose.
In my experience, i have found one to two drops carry sufficient fire power.
♡ maheeru last decade
I wanted to make sure it was really 'drops' and not that
two drops was really a tsp.
♡ simone717 last decade
Thanks's to God who made it possible for Maheeru & everyone else to put the right things on right time & save a mother. I am so happy after reading this.
♡ AsadGhumman last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.